Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Reconstruction techniques for classical inverse Sturm-Liouville problems

Authors: William Rundell and Paul E. Sacks
Journal: Math. Comp. 58 (1992), 161-183
MSC: Primary 34A55; Secondary 34A50, 34B24, 65L15
MathSciNet review: 1106979
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives constructive algorithms for the classical inverse Sturm-Liouville problem. It is shown that many of the formulations of this problem are equivalent to solving an overdetermined boundary value problem for a certain hyperbolic operator. Two methods of solving this latter problem are then provided, and numerical examples are presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 34A55, 34A50, 34B24, 65L15

Retrieve articles in all journals with MSC: 34A55, 34A50, 34B24, 65L15

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society